Convergence of Fourier-Padé approximants for Stieltjes functions

Autor: Mínguez Ceniceros, JuditBello Hernández, Manuel

Tipo de documento: Artículo de revista

Revista: Canadian Journal of Mathematics. ISSN: 0008-414X. Año: 2006. Número: 2. Volumen: 58. Páginas: 249-261.

Texto completo open access 

JCR:
Edición:
Science  Área: Mathematics  Quartil: Q3  Lugar área: 102/186  F. impacto: 0,464 

SCIMAGO:
SJR:
,798  SNIP: ,851 

CIRC: GRUPO A

Referencias:

  • Akhiezer, N.I., (1956) The Classical Moment Problem and Some Related Questions in Analysis, , Ungar, New York
  • Baker Jr., G.A., Graves-Morris, P., Padé approximants, II (1981) Encyclopedia of Mathematics and Its Applications, 14. , Cambridge University Press, Cambridge
  • Folland, G.B., (1984) Real Analysis: Modern Techniques and Their Applications, , John Wiley, New York
  • Gonchar, A.A., López Lagomasino, G., Markov's theorem for multipoint Padé approximants (1978) (Russian) Mat. Sb (N. S.), 105 (4), pp. 512-524. , (147)
  • (1978) English Transl. Math. USSR-Sb., 34 (4), pp. 449-459
  • Gonchar, A.A., Rakhmanov, E.A., Equilibrium distributions and the rate of rational approximation of analytic functions (1987) (Russian) Mat. Sb. (N. S.), 134 (3), pp. 306-352. , (176)
  • (1989) English Transl. Math. USSR-Sb., 62 (2), pp. 305-348
  • Gonchar, A.A., Rakhamanov, E.A., Suetin, S.P., On the rate of convergence of Padé approximants of orthogonal expansions (1992) Progress in Approximation Theory, Springer Ser. Comput. Math., 19, pp. 169-190. , Springer, New York
  • Jones, W.B., Thron, W.J., Waadeland, H., A strong Stieltjes moment problem (1980) Trans. Amer. Math. Soc., 261 (2), pp. 503-528
  • López Lagomasino, G., Conditions for convergence of multipoint Padé approximants for functions of Stieltjes type (1978) (Russian) Mat. Sb. (N. S.), 107 (1), pp. 69-83. , (149)
  • (1979) English Transl. Math. USSR-Sb, 35 (3), pp. 363-376
  • Nikishin, E.M., Sorokin, V.N., Rational approximations and orthogonality (1991) Translations of Mathematical Monographs, 92. , American Mathematical Society, Providence, RI
  • Rudin, W., (1966) Real and Complex Analysis, , McGraw-Hill, New York
  • Schechter, E., (1997) Handbook of Analysis and Its Foundations, , Academic Press, San Diego, CA
  • Stahl, H., Totik, V., General orthogonal polynomials (1992) Encyclopedia of Mathematics and Its Applications, 43. , Cambridge University Press, Cambridge
  • Szego, G., (1975) Orthogonal Polynomials. Fourth Edition, , American Mathematical Society Colloquium Publications 23, American Mathematical Society, Providence, RI